# SDR CA001205020

- Difficulty date: November 16, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna 182F
- Aircraft time: 2,660 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 083316
- Condition: Failed
- Location: Tread Face
- Component: Main Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SMALL HUMP IN TREAD AT ONE SPOT IN CIRCUMFERENCE OF TIRE. DEFECT WAS NOTED WHEN MOVING AIRCRAFT BY HAND AND TREAD GROOVES APPEARED TO SPREAD APART AT THIS SPOT.  SUSPECT PARTIAL FAILURE OF REINFORCING PLIES BENEATH THE SURFACE.  THERE IS NO VISIBLE TRAUMA ANYWHERE ON THE TIRE, AND NO VISIBLE DEFECT WHEN VIEWED FROM INSIDE.  TIRE DID NOT APPEAR TO BE ABOUT TO FAIL COMPLETELY. TIRE WAS REMOVED AND REPLACED WITH A NEW TIRE.  (X)
